Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 768345, 6 pages
Research Article

Boundary Criteria for the Stability of Delay Differential-Algebraic Equations

College of Mathematics and Sciences, Shanghai Normal University, Shanghai 200234, China

Received 19 October 2014; Revised 17 April 2015; Accepted 24 April 2015

Academic Editor: Valery Y. Glizer

Copyright © 2015 Leping Sun and Yuhao Cong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G.-D. Hu and G.-D. Hu, “Stability of discrete-delay systems: boundary criteria,” Applied Mathematics and Computation, vol. 80, no. 2-3, pp. 95–104, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. C. A. Desoer and M. Vidyasagar, Feedback Systems: Input-Output Properties, Academic Press, New York, NY, USA, 1997. View at MathSciNet
  3. G. H. Golub and C. F. van Loan, Matrix Computations, Johns Hopkins Studies in the Mathematical Sciences, Johns Hopkins University Press, Baltimore, Md, USA, 3rd edition, 1996. View at MathSciNet
  4. W. Zhu and L. R. Petzold, “Asymptotic stability of linear delay differential-algebraic equations and numerical methods,” Applied Numerical Mathematics, vol. 24, no. 2-3, pp. 247–264, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. X. Kuang and H. J. Tian, “The asymptotic behaviour of theoretical and numerical solutions for the differential equations with several delay terms,” Journal of Shanghai Teachers University (Natural Sciences), vol. 23, pp. 1–9, 1994. View at Google Scholar
  6. Q. Lin and J. X. Kuang, “On the LD-stability of the nonlinear systems in MDBMs,” Joural of Shanghai Teachers University (Natural Sciences), vol. 25, no. 4, 1996. View at Google Scholar